# SDR CALA2022082902220

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A300*
- Aircraft serial: 847
- Aircraft time: 75,801 hours, 32,599 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Part number: NA
- Condition: None
- Location: G Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

G RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD INSP AC FOUND GREEN SYSTEM HIGH PRESSURE MODULE LEAKING AT CHECK VALVE FITTING ON BOTTOM OF UNIT. SRVICED GREEN SYSTEM FLUID TO FULL. TURNED OFF PTU SWITCH AND TAGGED SAME DO NOT USE. REPLACED O-RING ON HP MANIFOLD CK VALVE,SECURED AND RESAFIED TO THE HOUSING.
